Prati
Tiago Henrique Picon
Tiago Henrique Picon
Professor de Matemática, Universidade de São Paulo
Potvrđena adresa e-pošte na ffclrp.usp.br
Naslov
Citirano
Citirano
Godina
Regularity of maximal functions on Hardy–Sobolev spaces
C Pérez, T Picon, O Saari, M Sousa
Bulletin of the London Mathematical Society 50 (6), 1007-1015, 2018
202018
Long time decay estimates in real Hardy spaces for evolution equations with structural dissipation
M D’Abbicco, MR Ebert, T Picon
Journal of Pseudo-Differential Operators and Applications 7, 261-293, 2016
192016
Local Gagliardo–Nirenberg estimates for elliptic systems of vector fields
J Hounie, T Picon
Mathematical Research Letters 18 (4), 791-804, 2011
182011
Global existence of small data solutions to the semilinear fractional wave equation
M D’Abbicco, MR Ebert, T Picon
New Trends in Analysis and Interdisciplinary Applications: Selected …, 2017
172017
The critical exponent (s) for the semilinear fractional diffusive equation
M D’Abbicco, MR Ebert, TH Picon
Journal of Fourier Analysis and Applications 25, 696-731, 2019
162019
Local 𝐋¹ estimates for elliptic systems of complex vector fields
J Hounie, T Picon
Proceedings of the American Mathematical Society 143 (4), 1501-1514, 2015
112015
Sobolev estimates for (pseudo)‐differential operators and applications
J Hounie, T Picon
Mathematische Nachrichten 289 (14-15), 1838-1854, 2016
92016
Inhomogeneous cancellation conditions and Calderón–Zygmund type operators on hp
G Dafni, CH Lau, T Picon, C Vasconcelos
Nonlinear Analysis 225, 113110, 2022
72022
Stein-Weiss inequality in 𝐿¹ norm for vector fields
P De Nápoli, T Picon
Proceedings of the American Mathematical Society 151 (04), 1663-1679, 2023
52023
On the continuity and compactness of pseudodifferential operators on localizable Hardy spaces
G Hoepfner, R Kapp, T Picon
Potential Analysis 55, 491-512, 2021
52021
Continuous solutions for divergence-type equations associated to elliptic systems of complex vector fields
L Moonens, T Picon
Journal of Functional Analysis 275 (5), 1073-1099, 2018
52018
estimates for radial solutions of the wave equation and application
MR Ebert, RA Kapp, T Picon
Annali di Matematica Pura ed Applicata (1923-) 195, 1081-1091, 2016
52016
Div–curl type estimates for elliptic systems of complex vector fields
G Hoepfner, J Hounie, T Picon
Journal of Mathematical Analysis and Applications 429 (2), 774-799, 2015
52015
On the Continuity of Strongly Singular Calderón–Zygmund-Type Operators on Hardy Spaces
T Picon, C Vasconcelos
Integral Equations and Operator Theory 95 (2), 9, 2023
42023
Local Hardy-Littlewood-Sobolev inequalities for canceling elliptic differential operators
J Hounie, T Picon
Journal of Mathematical Analysis and Applications 494 (1), 124598, 2021
42021
A note on lebesgue solvability of elliptic homogeneous linear equations with measure data
V Biliatto, T Picon
The Journal of Geometric Analysis 34 (1), 22, 2024
32024
Atomic decomposition
M de Almeida, T Picon
Fourier transform decay and pseudodifferential operators on localizable …, 2020
3*2020
Necessary cancellation conditions for the boundedness of operators on local Hardy spaces
G Dafni, CH Lau, T Picon, C Vasconcelos
Potential Analysis, 1-11, 2023
22023
On the continuity of strongly singular Calder\'on-Zygmund-type operators on Hardy spaces
C Vasconcelos, T Picon
arXiv preprint arXiv:2112.12607, 2021
22021
A note on continuity of strongly singular Calderón-Zygmund operators in Hardy-Morrey spaces
M de Almeida, T Picon, C Vasconcelos
ISAAC Congress (International Society for Analysis, its Applications and …, 2021
22021
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20